Alert archive / Arkansas / Flash Flood Warnings in 2025

Flash Flood Warning 4, NWS Tulsa, OK

April 4, 20255 counties in Arkansas; 4 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Apr 4, 2025, 3:10 PM CDT for 5 counties in Arkansas; 4 counties in Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2025, 3:10 PM CDT (20:10 UTC)
Expired
Apr 4, 2025, 9:03 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 87 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 5:05 PM CDTFLASH FLOODCedarville, ARThompson Road bridge is closed due to high water.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 115 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

692 
WGUS54 KTSA 042010
FFWTSA
ARC007-015-033-087-143-OKC001-021-041-135-050215-
/O.NEW.KTSA.FF.W.0004.250404T2010Z-250405T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
310 PM CDT Fri Apr 4 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Benton County in northwestern Arkansas...
  Northwestern Carroll County in northwestern Arkansas...
  Northwestern Crawford County in northwestern Arkansas...
  Northwestern Madison County in northwestern Arkansas...
  Washington County in northwestern Arkansas...
  East Central Cherokee County in east central Oklahoma...
  Northeastern Sequoyah County in east central Oklahoma...
  Adair County in northeastern Oklahoma...
  Southeastern Delaware County in northeastern Oklahoma...

* Until 915 PM CDT Friday.

* At 310 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen today. Additional rainfall amounts of 1 to 3 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fayetteville...                    Springdale...
  Rogers...                          Bentonville...
  Siloam Springs...                  Berryville...
  Stilwell...                        Eureka Springs...
  Cedarville...                      Natural Dam...
  Bella Vista...                     Lowell...
  Farmington...                      Pea Ridge...
  Prairie Grove...                   Gentry...
  Elkins...                          Tontitown...
  Gravette...                        West Fork...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3607 9480 3632 9459 3649 9445 3649 9387
      3649 9347 3628 9365 3593 9395 3576 9409
      3550 9432 3564 9462 3581 9501

FLASH FLOOD...RADAR INDICATED

$$

06
1 follow-up statement
483 
WGUS74 KTSA 050203
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
903 PM CDT Fri Apr 4 2025

ARC007-015-033-087-143-OKC001-021-041-135-050213-
/O.CAN.KTSA.FF.W.0004.000000T0000Z-250405T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Carroll AR-Crawford AR-Madison AR-Washington AR-Adair
OK-Cherokee OK-Delaware OK-Sequoyah OK-
903 PM CDT Fri Apr 4 2025

...FLASH FLOOD WARNING FOR BENTON, NORTHWESTERN CARROLL, 
NORTHWESTERN CRAWFORD, NORTHWESTERN MADISON, WASHINGTON AR, EAST 
CENTRAL CHEROKEE, NORTHEASTERN SEQUOYAH, ADAIR AND SOUTHEASTERN 
DELAWARE COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...

See the Flood Warning for more information.

&&

LAT...LON 3607 9480 3632 9459 3649 9445 3649 9387
      3649 9347 3628 9365 3593 9395 3576 9409
      3550 9432 3564 9462 3581 9501

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 2:00 PM CDT, 1 hour 10 minutes earlier. Its key messages:

  • Updated at 200 PM CDT Fri Apr 4 2025
  • Strong/severe storms are likely this afternoon, focused across southeast Oklahoma into western Arkansas.
  • High rain chances continue through Sunday morning, with heavy rain and flood potential continuing across southeast Oklahoma and western Arkansas.
  • Much cooler weather arrives this weekend, with rain possibly changing to snow late Saturday night into Sunday morning north of Interstate 40. Minor accumulation is possible.
  • A freeze is expected many areas Monday morning.
Area forecast discussion, Apr 4, 2:00 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
200 PM CDT Fri Apr 4 2025

...New SHORT TERM...

.KEY MESSAGES...
Updated at 200 PM CDT Fri Apr 4 2025

  - Strong/severe storms are likely this afternoon, focused across
    southeast Oklahoma into western Arkansas.

  - High rain chances continue through Sunday morning, with heavy
    rain and flood potential continuing across southeast Oklahoma
    and western Arkansas.

  - Much cooler weather arrives this weekend, with rain possibly
    changing to snow late Saturday night into Sunday morning north
    of Interstate 40. Minor accumulation is possible.

  - A freeze is expected many areas Monday morning.

&&

.SHORT TERM...
(Through tonight )
Issued at 200 PM CDT Fri Apr 4 2025

Widespread showers and scattered thunderstorms continue this
afternoon, supported by warm advection in the 850-700 hPa layer and
good diffluence aloft. Over the next few hours the potential for
severe weather will intensify across southeast OK and northwest AR
as the upper level trough approaches and begins to become negatively
tilted. In the lower levels the boundary will see strong
frontogenesis as cold advection increases north of the boundary in
the surface to 900 hPa layer. This in conjunction with the more
favorable upper level dynamics will support the severe weather
threat ramping up.

There are several factors to consider for this afternoon and
evenings severe weather. The lifting boundary will probably become
tied up on the north side with the terrain in west-central AR, and
will be limited to the west by the advancing cold air. This should
limit surface based instability to mainly Le Flore, Sebastian, and
Franklin Counties. This area will be most susceptible to the severe
weather threat, including tornadoes, large hail, and damaging wind.
Elsewhere, roughly along and south/east of a line from McAlester to
Bentonville, elevated instability will support severe hail or wind
from any stronger cells that can form. This area will shrink from
the west as the cold air moves in, with most severe weather ending
sometime between 6-9 PM this evening.

The flood threat will continue to increase as storms develop across
southeastern portions of the forecast area, with areas of flash
flooding and minor-moderate river flooding developing. The
existing Flood Watch covers this threat for the areas most likely
to be impacted. Total rainfall today could be several inches in
the hardest hit locations.

A brief lull is then expected until late in the overnight period,
then yet another round of showers and storms will move in from the
southwest. Unlike the last few days, the chance of thunder will be
pretty low for the northwest half of the area, with more of a
moderate stratiform rain developing. For southeast OK a few storms
could become marginally severe with wind or hail, but it should be
brief. Any areas that are seeing flooding will see an exacerbation
of conditions given the additional rainfall. Lows tonight will
range from the mid 40s in NE OK to mid 50s in the southeast
portions of the area.

&&

.LONG TERM...
(Saturday through Friday)
Issued at 147 PM CDT Fri Apr 4 2025

The next round of rainfall will be ongoing Saturday morning, with
light to moderate rainfall for the entire forecast area, but with
pockets of heavier rainfall under any thunderstorms in southeast OK
into west-central AR. The rain threat will gradually diminish into
the afternoon with very breezy northerly flow developing and cooler
air spilling into the area. Winds will gust to 30-40 mph, but for
now elected to forego a Wind Advisory given speeds are only
marginally reaching criteria. With all of the additional rain,
several rivers will be pushed into moderate flood stage. Although
conditions will again briefly dry out Saturday evening, the upper
level low will pass overhead with one final round of wraparound
rainfall on the backside of the storm. This is expected Saturday
night into Sunday morning. Model guidance continues to show
uncertainty with respect to exactly where this heavier
precipitation band will set up as well as its intensity. With that
said, the timing is ideal to allow for maximum cooling of the
column, and areas of mixed rain and snow or perhaps all snow will
develop. As ground conditions remain warm, meaningful accumulation
is unlikely, but its certainly possible that anywhere across
northeast OK or northwest AR could see a brief dusting of snow
early Sunday morning. No travel impacts are anticipated.

Conditions finally dry out later Sunday with dry weather through
much of next week expected. Monday morning will likely be the
coldest this week, with many areas at or below freezing. Freeze
headlines are likely for Monday morning. Temperatures will
gradually warm back into the 70s and 80s with mostly sunny
conditions. River flooding will probably continue for several days
before subsiding, especially along main stem rivers. &&

.AVIATION...
(18Z TAFS)
Issued at 1224 PM CDT Fri Apr 4 2025

MVFR to IFR conditions are expected to prevail through the valid period
with rounds of showers/storms also expected to impact area sites.

&&

.AVIATION...
(18Z TAFS)
Issued at 1224 PM CDT Fri Apr 4 2025

MVFR to IFR conditions are expected to prevail through the valid period
with rounds of showers/storms also expected to impact area sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  49  34  50 /  70  90  90  30
FSM   53  53  40  52 /  90 100  90  30
MLC   48  51  35  51 /  90 100  90  20
BVO   45  49  33  52 /  60  90  80  20
FYV   46  49  33  49 /  80 100  90  30
BYV   46  47  34  45 /  80 100  90  40
MKO   47  50  34  49 /  80 100 100  30
MIO   44  46  34  49 /  50  90  90  40
F10   47  49  34  51 /  90 100 100  30
HHW   52  55  39  50 / 100 100  80  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ049-053-063-068>076.

AR...Flood Watch through Sunday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...10
Hazardous weather outlook, Apr 4, 12:18 PM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1218 PM CDT Fri Apr 4 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1218 PM CDT Fri Apr 4 2025

...SEVERE WEATHER AND FLOODING THREAT INCREASE TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Far southeast Oklahoma into western Arkansas.
	ONSET...Later this afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Mainly southeast Oklahoma into west-central Arkansas.
	ONSET...This afternoon.

	AREA AT GREATEST RISK..Far southeast Oklahoma into west-central Arkansas.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late Tonight.

DISCUSSION...
Scattered to numerous showers and thunderstorms continue early this
afternoon across eastern Oklahoma into western Arkansas with the main
concern at this point.

Thunderstorms are expected to redevelop later this afternoon
across far eastern Oklahoma into western Arkansas near a frontal boundary,
with an elevated to significant risk of severe weather. If the frontal boundary
retreats far enough to the north, environmental conditions will favor
all modes of severe weather, including large hail, locally damaging winds, and
tornadoes. This threat will shift to the east early this evening.

Multiple rounds of thunderstorms between today and Saturday are
expected to yield rainfall totals in the 4 to 8 inch range across
far southeast Oklahoma into west central Arkansas, with 3 to 5
inches across the rest of southeast Oklahoma into far northwest
Arkansas. Isolated totals over 8 inches are possible. The heavy
rainfall is likely to result in some dangerous flash flooding and
main-stem river flooding that will likely linger into early next
week.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...Winter Weather Potential...High Wind Potential.
MONDAY THROUGH THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Rain may mix with or change to snow across parts of northeast
Oklahoma and northwest Arkansas before ending late Saturday night
into early Sunday. As mentioned above, main-stem river flooding
will likely linger into early next week, otherwise an extended
period of quiet weather is expected next week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact parts of
eastern Oklahoma and northwest Arkansas now through the weekend.
Multiple periods of response may be required.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 4, 9:57 AM CDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
957 AM CDT Fri Apr 4 2025

ARZ001-041530-
Benton AR-
957 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BENTON COUNTY
THROUGH 1030 AM CDT...

At 957 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Pea Ridge, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pea Ridge...                      Avoca...
Garfield...                       Gateway...
Hill Top...                       Walnut Hill...
Bentonville...                    Rogers...
Bella Vista...

This includes Interstate 49 between mile markers 88 and 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northwestern Arkansas.

&&

LAT...LON 3629 9402 3641 9423 3650 9416 3650 9387
      3645 9387
TIME...MOT...LOC 1457Z 213DEG 49KT 3641 9407

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 4, 11:56 AM CDT, 3 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1156 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     Flash Flood      1 W West Fork           35.92N 94.20W
04/04/2025                   Washington         AR   Broadcast Media

            southbound on-ramp to I-49 in West Fork was
            closed by the Arkansas Department of
            Transportation.

&&
Special weather statement, Apr 4, 1:27 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
127 PM CDT Fri Apr 4 2025

ARZ002-011-041900-
Carroll AR-Madison AR-
127 PM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MADISON AND CARROLL
COUNTIES THROUGH 200 PM CDT...

At 127 PM CDT, Doppler radar indicated a strong thunderstorm near
Hindsville, moving northeast at 75 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Rockhouse...                      Withrow Springs State Park...
Hindsville...                     Wesley...
Huntsville...                     Cabanal...
Forum...                          Alabam...
Pleasant Ridge...                 Urbanette...
Berryville...                     Green Forest...
Beaver...                         Grandview...
Best...                           Clifty...
Oak Hill...                       Georgetown...
Eureka Springs...                 Blue Eye...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3597 9385 3602 9395 3610 9394 3623 9389
      3624 9387 3631 9387 3631 9382 3634 9387
      3650 9377 3650 9330 3641 9330
TIME...MOT...LOC 1827Z 211DEG 64KT 3612 9389

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

69
Special weather statement, Apr 4, 1:55 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
155 PM CDT Fri Apr 4 2025

OKZ071-073-075-041945-
Pittsburg OK-Latimer OK-McIntosh OK-
155 PM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MCINTOSH...
NORTHWESTERN LATIMER AND PITTSBURG COUNTIES THROUGH 245 PM CDT...

At 154 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Kiowa, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Mcalester...                      Canadian...
Indianola...                      Pittsburg...
Crowder...                        Kiowa...
Haywood...                        Blocker...
Dow...                            Bache...
Arrowhead State Park...           Hartshorne...
Haileyville...                    Featherston...
Mcalester Regional Airport...     Krebs...
Alderson...                       Blanco...
Savanna...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3468 9589 3468 9609 3471 9609 3526 9576
      3507 9535 3506 9535 3459 9576 3459 9588
TIME...MOT...LOC 1854Z 211DEG 49KT 3470 9598

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

69
Special weather statement, Apr 4, 2:33 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
233 PM CDT Fri Apr 4 2025

OKZ070>075-042015-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-Sequoyah OK-
McIntosh OK-
233 PM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HASKELL...EASTERN
MCINTOSH...NORTHWESTERN SEQUOYAH...NORTHWESTERN LATIMER...
NORTHEASTERN PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 315
PM CDT...

At 232 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Blocker, moving northeast at 65 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Greenleaf State Park...           Whitefield...
Marble City...                    Webbers Falls...
Kinta...                          Porum...
Warner...                         Brushy Lake State Park...
Featherston...                    Stigler...
Gore...                           Lake Tenkiller State Park...
Keefeton...                       Briartown...
Vian...                           Box...
Blocker...                        Robbers Cave State Park...
Arrowhead State Park...           Quinton...

This includes Interstate 40 in Oklahoma between mile markers 267 and
302.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3511 9567 3564 9537 3564 9468 3491 9539
TIME...MOT...LOC 1932Z 212DEG 58KT 3503 9549

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

69
Special weather statement, Apr 4, 3:07 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
307 PM CDT Fri Apr 4 2025

ARZ001-OKZ063-068-069-042045-
Benton AR-Adair OK-Cherokee OK-Delaware OK-
307 PM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BENTON...
SOUTHEASTERN DELAWARE...NORTHWESTERN ADAIR AND EASTERN CHEROKEE
COUNTIES THROUGH 345 PM CDT...

At 306 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northwest of Cherokee Landing State Park, moving northeast at 65 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tahlequah...                      Eldon...
Maysville...                      Proctor...
Kansas...                         Colcord...
Cherokee Landing State Park...    Scraper...
Twin Oaks...                      Cherokee City...
West Siloam Springs...            Oaks...
Natural Falls State Park...       Siloam Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3648 9462 3639 9450 3616 9456 3569 9494
      3577 9513 3615 9495
TIME...MOT...LOC 2006Z 212DEG 58KT 3581 9499

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 5:53 AM CDTSevere Thunderstorm WarningTSACrawford, Washington52 min
Apr 4, 6:15 AM CDTSpecial Weather StatementTSAMadison45 min
Apr 4, 7:01 AM CDTSpecial Weather StatementTSACarroll29 min
Apr 4, 7:31 AM CDTSpecial Weather StatementTSAMadison29 min
Apr 4, 9:11 AM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Madison, Washington5 hr
Apr 4, 9:15 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan65 hr
Apr 4, 9:17 AM CDTSpecial Weather StatementTSABenton28 min
Apr 4, 9:57 AM CDTSpecial Weather StatementTSABenton33 min
Apr 4, 11:04 AM CDTFlash Flood WarningTSABenton, Carroll, Washington4 hr
Apr 4, 1:27 PM CDTSpecial Weather StatementTSACarroll33 min
Apr 4, 3:12 PM CDTAreal Flood AdvisoryTSACrawford47 min
Apr 4, 3:34 PM CDTSpecial Weather StatementTSAFranklin, Madison41 min
Apr 4, 3:37 PM CDTSpecial Weather StatementTSABenton23 min
Apr 4, 3:46 PM CDTSevere Thunderstorm WarningTSACarroll, Franklin, Madison13 min
Apr 4, 3:49 PM CDTSpecial Weather StatementTSABenton, Washington41 min
Apr 4, 3:59 PM CDTFlash Flood WarningTSACrawford5 hr
Apr 4, 4:07 PM CDTSpecial Weather StatementTSAFranklin, Sebastian53 min
Apr 4, 4:21 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Madison, Sebastian43 min
Apr 4, 4:59 PM CDTSpecial Weather StatementTSAFranklin46 min
Apr 4, 5:04 PM CDTFlash Flood WarningTSACrawford, Franklin, Madison, Sebastian3 hr
Apr 4, 5:09 PM CDTAreal Flood AdvisoryTSACarroll, Madison, Washington3 hr
Apr 4, 5:58 PM CDTSpecial Weather StatementTSABenton17 min
Apr 4, 6:09 PM CDTSpecial Weather StatementTSABenton21 min
Apr 4, 6:15 PM CDTSevere Thunderstorm WarningTSABenton30 min
Apr 4, 6:37 PM CDTSpecial Weather StatementTSAWashington38 min
Apr 4, 4:43 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha32 min
Apr 4, 4:56 AM CDTSpecial Weather StatementTSAHaskell, Latimer34 min
Apr 4, 5:08 AM CDTSpecial Weather StatementTSAChoctaw52 min
Apr 4, 5:12 AM CDTSpecial Weather StatementTSAPushmataha48 min
Apr 4, 5:27 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha9 min
Apr 4, 5:29 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah46 min
Apr 4, 5:48 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee42 min
Apr 4, 6:01 AM CDTSpecial Weather StatementTSAPittsburg29 min
Apr 4, 6:22 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah53 min
Apr 4, 6:32 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more43 min
Apr 4, 6:58 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner17 min
Apr 4, 7:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Rogers and 2 more34 min
Apr 4, 7:50 AM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa25 min
Apr 4, 8:44 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah5 hr
Apr 4, 1:55 PM CDTSpecial Weather StatementTSAPittsburg50 min
Apr 4, 2:30 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg3 hr
Apr 4, 2:33 PM CDTSpecial Weather StatementTSAHaskell42 min
Apr 4, 3:07 PM CDTSpecial Weather StatementTSACherokee38 min
Apr 4, 3:19 PM CDTSpecial Weather StatementTSAPushmataha41 min
Apr 4, 4:43 PM CDTSpecial Weather StatementTSALeFlore47 min
Apr 4, 5:05 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pushmataha8 min
Apr 4, 5:13 PM CDTFlash Flood WarningTSALatimer, LeFlore, Pushmataha5 hr

Nearby

Flash Flood Warnings in Arkansas, 2025Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.